| Model Number |
SCLP-490 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Company rep.Reported, on behalf of physician, right side capsular contracture baker grade iii.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: capsular contracture baker grade iii.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b,h.6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: ¿ one opening observed on anterior side was assessed as surgical damage.¿ brown particles observed in the gel and the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Company rep.Reported, on behalf of physician, right side capsular contracture baker grade iii.Device has been explanted.